American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 60 found      Go to page: 1 2

[1] Xin Li. Semigroup $C^*$-algebras of $ax+b$-semigroups. Trans. Amer. Math. Soc. 368 (2016) 4417-4437.
Abstract, references, and article information   
View Article: PDF

[2] Carmelo A. Finocchiaro, Marco Fontana and K. Alan Loper. The constructible topology on spaces of valuation domains. Trans. Amer. Math. Soc. 365 (2013) 6199-6216.
Abstract, references, and article information   
View Article: PDF

[3] Chul Ju Hwang and Jung Wook Lim. A note on $*_w$-Noetherian domains. Proc. Amer. Math. Soc. 141 (2013) 1199-1209.
Abstract, references, and article information   
View Article: PDF

[4] P. N. Ánh, L. Márki and P. Vámos. Divisibility theory in commutative rings: Bezout monoids. Trans. Amer. Math. Soc. 364 (2012) 3967-3992.
Abstract, references, and article information   
View Article: PDF

[5] Peter Vámos and Sylvia Wiegand. Block diagonalization and $2$-unit sums of matrices over Prüfer domains. Trans. Amer. Math. Soc. 363 (2011) 4997-5020. MR 2806699.
Abstract, references, and article information   
View Article: PDF

[6] P. N. Ánh and M. Siddoway. Divisibility theory of semi-hereditary rings. Proc. Amer. Math. Soc. 138 (2010) 4231-4242. MR 2680049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. Malcolmson and F. Okoh. Polynomial extensions of IDF-domains and of IDPF-domains. Proc. Amer. Math. Soc. 137 (2009) 431-437. MR 2448561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Luigi Salce. On finitely injective modules and locally pure-injective modules over Prüfer domains. Proc. Amer. Math. Soc. 135 (2007) 3485-3493. MR 2336561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Laszlo Fuchs, William Heinzer and Bruce Olberding. Commutative ideal theory without finiteness conditions: Completely irreducible ideals. Trans. Amer. Math. Soc. 358 (2006) 3113-3131. MR 2216261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sarah Glaz. The weak dimensions of Gaussian rings. Proc. Amer. Math. Soc. 133 (2005) 2507-2513. MR 2146192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Laszlo Fuchs, William Heinzer and Bruce Olberding. Commutative ideal theory without finiteness conditions: Primal ideals. Trans. Amer. Math. Soc. 357 (2005) 2771-2798. MR 2139527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Fontana and S. Kabbaj. Essential domains and two conjectures in dimension theory. Proc. Amer. Math. Soc. 132 (2004) 2529-2535. MR 2054776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. D. Anderson and Muhammad Zafrullah. A property of weakly Krull domains. Proc. Amer. Math. Soc. 131 (2003) 3689-3692. MR 1998175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert Gilmer. Some finiteness conditions on the set of overrings of an integral domain. Proc. Amer. Math. Soc. 131 (2003) 2337-2346. MR 1974630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. K. Jain, P. Kanwar, S. Malik and J. B. Srivastava. $KD_\infty$ is a CS-algebra. Proc. Amer. Math. Soc. 128 (2000) 397-400. MR 1636958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bruce Olberding. Composition series of modules over Prüfer domains. Proc. Amer. Math. Soc. 127 (1999) 1917-1921. MR 1487333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] K. Alan Loper. A classification of all $D$ such that $Int(D)$ is a Prüfer domain. Proc. Amer. Math. Soc. 126 (1998) 657-660. MR 1459137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Paul-Jean Cahen and Jean-Luc Chabert. Integer-valued rational functions. Math. Surveys Monogr. 48 (1996) 257-283.
Book volume table of contents
View Article: PDF

[19] Paul-Jean Cahen and Jean-Luc Chabert. Skolem properties. Math. Surveys Monogr. 48 (1996) 159-191.
Book volume table of contents
View Article: PDF

[20] Paul-Jean Cahen and Jean-Luc Chabert. Integer-Valued Polynomials. Math. Surveys Monogr. 48 (1996) MR MR1421321.
Book volume table of contents   

[21] Paul-Jean Cahen and Jean-Luc Chabert. Integer-valued polynomials in several indeterminates. Math. Surveys Monogr. 48 (1996) 285-306.
Book volume table of contents   
View Article: PDF

[22] Paul-Jean Cahen and Jean-Luc Chabert. Stone-Weierstrass. Math. Surveys Monogr. 48 (1996) 51-71.
Book volume table of contents   
View Article: PDF

[23] Paul-Jean Cahen and Jean-Luc Chabert. Coefficients and values. Math. Surveys Monogr. 48 (1996) 1-24.
Book volume table of contents   
View Article: PDF

[24] Paul-Jean Cahen and Jean-Luc Chabert. Additive structure. Math. Surveys Monogr. 48 (1996) 25-50.
Book volume table of contents   
View Article: PDF

[25] Paul-Jean Cahen and Jean-Luc Chabert. Prime ideals. Math. Surveys Monogr. 48 (1996) 99-121.
Book volume table of contents   
View Article: PDF

[26] Paul-Jean Cahen and Jean-Luc Chabert. Integer-valued derivatives and finite differences. Math. Surveys Monogr. 48 (1996) 227-256.
Book volume table of contents   
View Article: PDF

[27] Paul-Jean Cahen and Jean-Luc Chabert. Integer-valued polynomials on a subset. Math. Surveys Monogr. 48 (1996) 73-97.
Book volume table of contents   
View Article: PDF

[28] Paul-Jean Cahen and Jean-Luc Chabert. Multiplicative properties. Math. Surveys Monogr. 48 (1996) 123-157.
Book volume table of contents   
View Article: PDF

[29] Paul-Jean Cahen and Jean-Luc Chabert. Invertible ideals and the Picard group. Math. Surveys Monogr. 48 (1996) 193-226.
Book volume table of contents   
View Article: PDF

[30] Sophie Frisch. Integer-valued polynomials on Krull rings. Proc. Amer. Math. Soc. 124 (1996) 3595-3604. MR 1340386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 60 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia